# SDR AALA201911259040

- Difficulty date: November 4, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY RUDDER HINGE 2 ON VERTICAL STABILIZER (0.023" ) AT STA193, RIB4. REMOVED AND REPLACED HINGE 2 AT RIB4 IAW A321 SRM 51-72-11-911-001 AMM 55-36-41-400-001-A DWG D55371041.
